# SDR 200714802

- Difficulty date: May 26, 2007
- Submitted: May 28, 2007
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 10,168 hours, 7,454 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Part serial: JAN030137
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 10,173 hours, 7,459 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP ON LANDING.  REMOVED ANTI-SKID CONTROL UNIT.  OPERATIONAL CHECKS GOOD IAW CRJ AMM.  RETURNED AIRCRAFT TO SERVICE.
